# SDR DXTA2021072144450

- Difficulty date: June 30, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 3,133 hours, 2,474 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP0010102
- Part serial: 64JN
- Condition: Defective
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRK FAIL YELLOW CAS: ON TAXI OUT AT KASG WE HAD A BRAKE FAIL CAS MESSAGE ILLUMINATE. I ATTEMPTED TO USE THE MAIN BRAKES TOO SLOW THE AIRCRAFT TO A STOP AND GOT NO INDICATION OF BRAKING ACTION. AT THAT POINT THE EMER/PARKING BRAKE WAS ENGAGED TO STOP THE AIRCRAFT. THE FBO TOWED US BACK TO THE RAMP. // SIGNOFF// COMPLIED WITH CMC DOWNLOAD AND SENT TO THE CONTACT CENTER I.A.W EMB-505S AMM 45-45-00 COMPLIED WITH FIM 32-41-00-810-813-A RAN-UP #1 AND #2 ENGINES AND OPERATIONAL CHECKED BRAKES WITH NO CAS FAULTS NOTED I.A.W EMB-505S AFM OPENED UP LAV AREA TO GAIN ACCESS TO BCU TO REMOVE FOR TROUBLESHOOTING OPEN BELLY PANEL 194EL TO ACCESS BCM REOVED ALL CONNECTORS FOR TROUBLESHOOTING C/W BLOCK DIAGRAM 1,6,7 REMOVED BCM UNIT WITH FAULT P/N DAP00101-02 S/N 64JN INSTALLED A INSPECTED/TESTED UNIT P/N DAP00101-02 S/N 21KA TSO: 1614 CSO: 1009 LEAK CHECKED AND OPERATIONAL CHECKED/TAXI CHECK WITH NO FAULTS NOTED I.A.W EMB-505S AMM 32-41-07
